Advertisement

Hyperimaginaries

  • Frank O. Wagner
Part of the Mathematics and Its Applications book series (MAIA, volume 503)

Abstract

Recall that if and are tuples of the same (possibly infinite) length α, an equivalence relation E() on is type-definable over A if it is given by a partial type π() over A. We shall usually assume that E is closed under finite conjunctions.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographical Remarks

  1. [40]
    Bradd Hart, Byunghan Kim, and Anand Pillay. Coordinatization and canonical bases in simple theories. Journal of Symbolic Logic,to appear.Google Scholar
  2. [46]
    Ehud Hrushovski. Contributions to Stable Model Theory. PhD thesis, University of California at Berkeley, Berkeley, USA, 1986.Google Scholar
  3. [47]
    Ehud Hrushovski. Locally modular regular types. In John T. Baldwin, editor, Classification Theory: Proceedings of the US-Israel Binational Workshop on Model Theory in Mathematical Logic, Chicago, ’85, (LNM 1292), pages 132–164. Springer-Verlag, Berlin, Germany, 1987.Google Scholar
  4. [68]
    Byunghan Kim. Simplicity, and stability in there. Preprint, 1999.Google Scholar
  5. [82]
    Daniel Lascar. On the category of models of a complete theory. Journal of Symbolic Logic, 82: 249–266, 1982.CrossRefGoogle Scholar
  6. [87]
    Daniel Lascar. The group of automorphisms of a relational saturated structure. In Finite and Infinite Combinatorics in Sets and Logic (Proceedings, Banff 1991), NATO ASI Series C: Math. Phys. Sci. 411, pages 225–236. Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993.Google Scholar
  7. [90]
    Daniel Lascar and Anand Pillay. Hyperimaginaries and automorphism groups. Preprint, 1998.Google Scholar
  8. [111]
    Anand Pillay. Normal formulas in supersimple theories. Preprint, 1999.Google Scholar
  9. [161]
    Frank O. Wagner. Stable Groups (LMS LN 240). Cambridge University Press, Cambridge, UK, 1997.Google Scholar
  10. [163]
    Frank O. Wagner. Hyperdefinable groups in simple theories. Preprint, 1999.Google Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2000

Authors and Affiliations

  • Frank O. Wagner
    • 1
  1. 1.Institut Girard DesarguesUniversité Claude Bernard (Lyon-1)VilleurbanneFrance

Personalised recommendations